•  
  •  
 

Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences

Abstract

In this paper invariant metrics on Lie group $G=S^3\times R$ are studied and it is found lower and upper bounds for the sectional curvature's of the manifold $G=S^3\times R$.

First Page

14

Last Page

18

References

1. Kobayashi Sh., Nomizu K. Fundamentals of differential geometry. Volume 1. Wiley-Interscience, 1996. – 344 p.

2. Besse A. Einstein manifolds. Springer-Verlag Berlin Heidelberg, 1990. – 510 p.

3. O'Neil B. Semi-Riemannian geometry (with applications to relativity). N.Y. etc.: Acad. Press, 1983. – 468 p.

4. O'Neil B. The Fundamental equations of a submersions. Michigan Mathematical Journal, 1966, V. 13, Issue 4, pp.459–469.

5. Hermann R. A sufficient condition that a mapping of Riemannian manifolds to be a fiber bundle. Proc. Amer. Math. Soc., 1960, V. 11, No. 2, pp.236–242.

Share

COinS